# SDR HEEA061619

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Support
- Part number: 7636104007041
- Condition: Corroded
- Location: Tail Rotor
- Part time: 5,014 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SUPPORT CORRODED AND DAMPER UNBONDED.
